Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Have no libido, desire to have sex or masturbate, no sexual thoughts at all. What should i do?

Hi, I m a 22 year old male, non smoker, seldom drink, participate in a lot of sports and have a healthy BMI . I have been on Antidepressants for 2 and half years now and recently just come off them completely due to the sexual side effects they were causing. I have stopped them for over a week now and my sexual effects are just the same if not worse. I still have no libido or desire to have sex or masterbate. I have completely no sexual thoughts at all. What should i do?
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

It can take a while for the anti-depressant induced sexual problems to recover. So, I would suggest that you wait for a few more weeks to see if there is improvement.

If not, then you need to be evaluate for other causes that may be causing your sexual problems. A decrease in libido can be due to low sex hormones or other endocrine problems. So, if your problem is persistent, then you will need a detailed evaluation, in order to plan further treatment.

There are certain anti-depressants )like Bupropion) which can be effective in treating depression as well as a low sex drive. Please discuss about your doctor regarding such options.

Wish you all the best.

Regards,
Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Fri, 1 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

Related questions you may be interested in

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor